# SDR 08FDEA00686

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT FR 36 AT RBL 29 FRAME CROSSBEAM IS CORRODED UNDER AND AROUND NUTPLATE.  REMOVED CORROSION IAW SRM 51-74-10.   BLENDED AREA FOUND TO BE OUT OF   LIMITS.   REMOVED CENTER GUIDE; ROLLER TRAY AND LATERIAL WEB TO FOM IAW SRM 51-40-21. WEIGH DAMAGE & FABBED REPAIR PARTS IAW SRM 53-10-15. ALODINED IAW SRM 51-21-10. PRIMED & PAINTED REPAIR PARTS IAW SRM   51-23-10.   INSTALLED REPAIR PARTS IAW SRM 53-10-15.   REINSTALLED CENTER GUIDE; LATERIAL GUIDE & LATERIAL WEB IAW SRM 51-40-21. MINOR REPAIR.
